# SDR TRAX200701612

- Difficulty date: October 29, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP FWD OF FR 23 BETWEEN STR 21 RT & LT CORRODED.   GASKET AND DOUBLER REMOVED / REPLACED IAW JIC 34-43-21. AND FOUND SERVICEABLE.
